Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43758
Title: Covering Morphisms in Categories of Relational Algebras
Authors: Clementino, Maria Manuel 
Hofmann, Dirk 
Montoli, Andrea 
Issue Date: 2013
Publisher: Springer
Project: PEst-C/MAT/UI0324/2013 
Serial title, monograph or event: Applied Categorical Structures
Volume: 22
Issue: 5-6
Abstract: In this paper we use Janelidze’s approach to the classical theory of topological coverings via categorical Galois theory to study coverings in categories of relational algebras. Moreover, we present characterizations of effective descent morphisms in the categories of M-ordered sets and of multi-ordered sets.
URI: http://hdl.handle.net/10316/43758
Other Identifiers: 10.1007/s10485-013-9349-0
DOI: 10.1007/s10485-013-9349-0
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
CHM_relational_algebras revised.pdf385.12 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on May 29, 2020

WEB OF SCIENCETM
Citations

3
checked on Sep 14, 2020

Page view(s) 50

309
checked on Sep 14, 2020

Download(s)

98
checked on Sep 14, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.